By Topic

Adaptive stabilization of nonminimum phase first-order continuous-time systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Lozano, R. ; UTC-HEUDIASYC, Compiegne, France ; Osorio, Antonio ; Torres, Jorge

Presents an adaptive control scheme for first order systems of the form y˙+a*y=b0*u˙+b1*u which may possibly be a nonminimum phase. The control scheme achieves asymptotical stabilization without any a priori knowledge on the plant parameters. The adaptive scheme is free from singularities in the sense that the plant estimated model is always controllable. The singularity has been overcome through a suitable modification of the parameter estimates, which is based on standard least squares covariance matrix properties, and the use of a hysteresis switching function

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 8 )